Professor Andrzej Zajtz a scolar and educator on the 70th birthday anniversary
References
Ein Satz über die Funktionen der Matrizenargumente, Bull. Acad. Polon. Sci. Sér Sci. Math. 9.7 (1962), 356-358.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Komitanten der Tensoren zwieter Ordnung, Zeszyty Nauk. Uniw. Jagielloń. 74 Prace Mat. 8 (1964), 1-53.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Über die Invarianten zweiter Ordnung auf einer Flache Sn im affinen Raum An+2, Bull. Acad. Polon. Sci. Ser. Sci. Math. 13.7 (1965), 439-444.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Automorphisms of differential groups, Colloq. Math. 23 (1972), 241-248.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A classification of natural bundles, Colloquia Mathematica Soc. J.Bolyai (?) 46 (1984), 1333-1357.
##plugins.generic.googleScholarLinks.settings.viewInGS##
The sharp upper bound on the order of natural bundles of given dimensions, Bull. Soc. Math. Belg. 39.3 (1987), 347-357.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Actions of some infinite Lie groups, Aequationes Math. 34 (1987), 139-146.
##plugins.generic.googleScholarLinks.settings.viewInGS##
On the order of natural differential operators and liftings, Ann. Polon. Math. 49.2 (1988), 169-178.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Geometric objects with finitely determined germs, Ann. Polon. Math. 49.2 (1988), 157-168.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Calculus of flows on convenient manifolds, Arch. Math. (Brno) 32.4 (1996), 355-372.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Nonlinear Peetre-like theorems, Univ. Iagello. Acta Math. 32 (1999), 351-361.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Equivalence problem via the Nash-Moser theorem, in: New Developments in Differential Geometry, Budapest 1996, Kluwer Academic Publishers, Dortdrecht – Boston – London 1999, 511-520.
##plugins.generic.googleScholarLinks.settings.viewInGS##
On the global conjugacy of smooth flows, Procceedings, Symmetry in Nonlinear Mathematical Physics [12-18, July, 1999], vol. 30, Part 2, 2000, 465-472.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Embedding diffeomorphisms in a smooth flow, in: Invariantnye metody issledovaniya na mnogoobraziyakh struktur geometrii, analiza i matematichesko˘ı fiziki. Chast’ I, M. G. Univ. Moskva, Mezhdunarodnaya Konferenciya posvyashch¨ennaya 90-letiyu so dnya rozhdeniya G.F. Lapteva 2001, 77-89.
##plugins.generic.googleScholarLinks.settings.viewInGS##